Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 18, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at May 27, 2007, 10:34 PM EDT for Ulster County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2007, 10:34 PM EDT (02:34 UTC)
- Expired
- May 27, 2007, 10:58 PM EDT
- In force
- 24 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Ulster County, NY
The radar
The Albany radar (KENX), 73 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 2.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 280234 SVRALY NYC111-280315- /O.NEW.KALY.SV.W.0018.070528T0234Z-070528T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 1034 PM EDT SUN MAY 27 2007 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN ULSTER COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITIES OF...SAUGERTIES...NEW PALTZ...KINGSTON... ELLENVILLE... * UNTIL 1115 PM EDT * AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KENNETH L WILSON CAMPGROUND TO ELLENVILLE...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF HUNTER TO ELLENVILLE...AND MOVING EAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... WOODSTOCK AND WEST HURLEY BY 1040 PM EDT... SAUGERTIES...TILLSON...LAKE KATRINE AND KINGSTON BY 1050 PM EDT... PLATTEKILL...MODENA...PORT EWEN AND NEW PALTZ BY 1055 PM EDT... LAT...LON 4214 7423 4166 7446 4160 7397 4212 7394 $$ KL
2 follow-up statements
000 WWUS51 KALY 280246 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1045 PM EDT SUN MAY 27 2007 NYC111-280315- /O.CON.KALY.SV.W.0018.000000T0000Z-070528T0315Z/ ULSTER NY- 1045 PM EDT SUN MAY 27 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR EASTERN ULSTER COUNTY... AT 1042 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HIGH WOODS TO LAKE MINNEWASKA...OR ALONG A LINE EXTENDING FROM SAUGERTIES TO 7 MILES WEST OF NEW PALTZ...MOVING EAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... GLASCO...SAUGERTIES...CANOE HILL AND EAVESPORT BY 1050 PM EDT... LATTINTOWN...TUCKERS CORNER...PLUTARCH AND OHIOVILLE BY 1055 PM EDT... LLOYD AND HIGHLAND BY 1100 PM EDT... LAT...LON 4214 7423 4166 7446 4160 7397 4212 7394 $$ KL/BGM
000 WWUS51 KALY 280258 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1057 PM EDT SUN MAY 27 2007 NYC111-280307- /O.CAN.KALY.SV.W.0018.000000T0000Z-070528T0315Z/ ULSTER NY- 1057 PM EDT SUN MAY 27 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ULSTER COUNTY IS CANCELLED... THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS ACROSS THE COUNTY. THEREFORE...THE IMMINENT THREAT FOR SEVERE WEATHER HAS ENDED FOR ULSTER COUNTY. LAT...LON 4214 7423 4166 7446 4160 7397 4212 7394 $$ KL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 8:30 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 27, 8:30 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 830 PM EDT SUN MAY 27 2007 .SYNOPSIS... LOW PRESSURE WILL MOVE EASTWARD ACROSS QUEBEC CANADA OVERNIGHT...DRAGGING A COLD FRONT ACROSS THE REGION. THE COLD FRONT WILL MOVE OFFSHORE MEMORIAL DAY AND HIGH PRESSURE WILL BEGIN TO BUILD INTO THE REGION. THE HIGH SHIFT EASTWARD AND DOMINATE OUR WEATHER INTO MID WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... WARM FRONT FINALLY PUSHED NORTH AND EAST LATE IN THE AFTERNOON. CONVECTION SO FAR HAS BEEN STRONG...BUT NOT SEVERE...GUSTS INTO THE 40S (KNOTS). INSTABILITY HAS BE LIMITED AND THE BEST JET DYNAMICS HAVE BEEN TO OUR NORTH AND WEST. COLD FRONT WILL MOVE THROUGH OVERNIGHT. HAVE REMOVED ENHANCED WORDING FROM WEATHER GRIDS. AS THE NIGHT PROGRESSES THE CHANCE FOR THUNDERSTORMS WILL DIMINISH...AFTER 06Z JUST HAVE SHOWERS IN WEATHER GRIDS. ADJUSTED HOURLY TEMPS BASED ON OBSERVATIONS. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/... THE COLD FRONTAL BOUNDARY WILL BE SLOW TO MOVE OFFSHORE MONDAY AS FLOW ALOFT WILL BE FAIRLY PARALLEL TO THE BOUNDARY. THE UPPER TROF AXIS WILL OVER AREA DURING DAY MONDAY. HIGH PRESSURE WILL BEGIN TO BUILD IN MONDAY AND WILL HAVE HEIGHTS RISING MONDAY NIGHT. THE THE RIDGE WILL BUILD AND SHIFT EASTWARD TUESDAY AND DOMINATE THROUGH WEDNESDAY. && .LONG TERM /THURSDAY THROUGH SUNDAY/... THERE ARE BIG DIFFERENCES IN THE DETAILS WITH THE MODELS AS WE HEAD INTO THE LATTER PART OF THE WEEK INTO NEXT WEEKEND...BUT THE OVERALL AGREEMENT IS FOR UNSETTLED WEATHER WITH BELOW NORMAL TEMPERATURES. STRONG RIDGING WILL DEVELOP ALONG THE WEST COAST BY MID WEEK WITH A TROUGH DIGGING ACROSS THE PLAINS AND HEADING EASTWARD. THE EASTERN UNITED STATES WILL BE UNDER THE INFLUENCE OF A DEEP MID LEVEL TROUGH AND POSSIBLY EVEN A CUT-OFF LOW. && .AVIATION /23Z SUNDAY THROUGH FRIDAY/... SCATTERED TO NUMEROUS SHOWERS AND EMBEDDED TSTMS PERSIST ACROSS CENTRAL AND NORTHERN AREAS AS OF 23Z...AND EXPECT AREAS OF MVFR/IFR WITHIN THE HEAVIER SHOWERS THROUGH AT LEAST 04Z. IN ADDITION...AREAS OF FOG/MIST LIKELY TO DEVELOP IN AREAS WHICH ALREADY RECEIVED RAINFALL...SUCH AS KGFL...AND KALB. FURTHER SE...SUCH AS AT KPOU...LITTLE TO NO RAINFALL HAS OCCURRED THUS FAR. HOWEVER...EXPECT SCATTERED SHOWERS/TSTMS TO DEVELOP THERE AFTER 04Z...AND POSSIBLY PERSISTING UNTIL 08Z-12Z. THIS MAY LEAD TO PERIODS OF MVFR/IFR LATER TONIGHT. FOR MON...EXPECT LINGERING AREAS OF MVFR VSBYS/CIGS...ALONG WITH POSSIBLE ISOLATED IFR...ESP AT KGFL. THEN...EXPECT CONDITIONS TO IMPROVE TO VFR BY 13Z-15Z/MON. WINDS WILL REMAIN GENERALLY LIGHT/VARIABLE OVERNIGHT...TRENDING MAINLY INTO A S-SW DIRECTION. EXPECT WINDS TO SHIFT INTO THE WSW...THEN WNW BY MID MORNING MONDAY...WITH SUSTAINED SPEEDS OF 10-15 KT...AND POSSIBLE GUSTS UP TO 20-25 KT BY AFTERNOON...ESPECIALLY AT KALB WHERE FUNNELING OF WIND DOWN THE MOHAWK VALLEY SHOULD OCCUR. OUTLOOK... TUESDAY AND WEDNESDAY...VFR. THURSDAY AND FRIDAY...VFR WITH MVFR POSSIBLE. && .HYDROLOGY... RIVERS CONTINUE AT LOW FLOWS RESULTING FROM A PROLONGED PERIOD OF FAIRLY DRY WEATHER AND ABOVE NORMAL TEMPERATURES. SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING WILL PRODUCE LOCALLY HEAVY RAIN...BETWEEN 1 AND 2 INCHES...IN LOCALIZED AREAS RESULTING IN MINOR NUISANCE FLOODING AND RAPID RISES ON SMALL STREAMS AND CREEKS. OVER LARGER RIVER BASINS...THE RAIN IS NOT EXPECTED TO BE HEAVY ENOUGH TO BRING WATER LEVELS UP MORE THAN A FEW INCHES. DRY WEATHER IS EXPECT MONDAY THROUGH WEDNESDAY WITH UNSETTLED WEATHER FOR THE LATTER PART OF THE WEEK THROUGH THE WEEKEND. && .FIRE WEATHER... HUMIDITY TONIGHT WILL INCREASE TO 90 TO 100 PERCENT. IT WILL BE PARTLY SUNNY...COOLER...AND DRIER MEMORIAL DAY WITH THE MIDDAY HUMIDITY RANGING FROM 30 TO 40 PERCENT AND WINDS FROM THE WEST 10 TO 20 MILES PER HOUR...SOME GUSTS APPROACHING 25 MPH. MONDAY NIGHT AND TUESDAY RELATIVE HUMIDITIES AGAIN WILL BE 70-90 PERCENT AT NIGHT AND AROUND 30 PERCENT DURING THE DAY. WINDS WILL BE WEST TO NORTHWEST AT 10 TO 20 MPH DURING THE DAY AND LIGHT AT NIGHT. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, May 27, 8:05 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 805 PM EDT SUN MAY 27 2007 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-281100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 805 PM EDT SUN MAY 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT... THERE WILL BE SCATTERED THUNDERSTORMS THIS EVENING AND SOME STORMS WILL PRODUCE HEAVY DOWNPOURS WHICH MAY CAUSE LOCALIZED NUISANCE FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 27, 7:35 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 735 PM EDT SUN MAY 27 2007 MAZ025-280015- SOUTHERN BERKSHIRE MA- 735 PM EDT SUN MAY 27 2007 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BERKSHIRE COUNTY THROUGH 815 PM... AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 45 MPH...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LEE TO GREAT BARRINGTON...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF PITTSFIELD TO GREAT BARRINGTON...AND MOVING EAST AT 30 MPH. THUNDERSTORMS WILL BE NEAR... BECKET BY 745 PM EDT... SANDISFIELD BY 750 PM EDT... OTIS BY 755 PM EDT. KL
Special weather statement, May 27, 7:57 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 757 PM EDT SUN MAY 27 2007 NYZ033-039-040-047-082-280030- HAMILTON NY-SCHOHARIE NY-MONTGOMERY NY-SOUTHERN FULTON NY- NORTHERN FULTON NY- 757 PM EDT SUN MAY 27 2007 ...STRONG THUNDERSTORMS IN MONTGOMERY...FULTON..SCHOHARIE AND SOUTHERN HAMILTON COUNTIES... AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 30 MPH AND FREQUENT LIGHTNING. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF LITTLE FALLS TO CANAJOHARIE TO 10 MILES NORTHWEST OF ONEONTA...AND MOVING EAST AT 40 MPH. THUNDERSTORMS WILL BE NEAR... CAROGA LAKE PUBLIC CAMPGROUND...CAROGA LAKE AND CANAJOHARIE BY 805 PM. SHARON SPRINGS AND AMES BY 810 PM. JOHNSTOWN...GLOVERSVILLE AND FONDA BY 815 PM. TRIBES HILL AND MAYFIELD BY 820 PM. IF ON CAROGA LAKE...GREAT SACANDAGA LAKE OR ANY OTHER LAKES IN THE PATH OF THESE STORMS GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
Special weather statement, May 27, 8:26 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 826 PM EDT SUN MAY 27 2007 NYZ039>041-047>050-082-280100- SCHOHARIE NY-WESTERN SCHENECTADY NY-EASTERN SCHENECTADY NY- SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-MONTGOMERY NY- SOUTHERN FULTON NY-NORTHERN FULTON NY- 826 PM EDT SUN MAY 27 2007 ...STRONG THUNDERSTORMS IN SCHOHARIE...MONTGOMERY...FULTON... SCHENECTADY AND SARATOGA COUNTIES... AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 45 MPH...FREQUENT LIGHTNING...AND HEAVY DOWNPOURS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF GLOVERSVILLE TO FONDA TO COBLESKILL...AND MOVING EAST AT 40 MPH. THUNDERSTORMS WILL BE NEAR... TRIBES HILL AND CENTRAL BRIDGE BY 835 PM. FORT JOHNSON AND BROADALBIN BY 840 PM. HAGAMAN...DELANSON AND AMSTERDAM BY 845 PM. CORINTH AND DUANESBURG BY 850 PM. GLENVILLE BY 855 PM.
Special weather statement, May 27, 9:14 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 914 PM EDT SUN MAY 27 2007 NYZ047-048-051-280200- WESTERN ALBANY NY-SCHOHARIE NY-WESTERN SCHENECTADY NY- 914 PM EDT SUN MAY 27 2007 ...A CLUSTER OF STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT NORTH CENTRAL SCHOHARIE COUNTY THROUGH 940 PM...AND WILL MOVE INTO NORTHWEST ALBANY AND WESTERN SCHENECTADY COUNTIES BETWEEN 940 PM AND 1000 PM... AT 909 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR CENTRAL BRIDGE...OR ABOUT OVER COBLESKILL...AND MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... DELANSON BY 930 PM EDT... DUANESBURG BY 935 PM EDT... 7 MILES NORTHWEST OF ALTAMONT BY 940 PM EDT. KL
Special weather statement, May 27, 9:39 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 939 PM EDT SUN MAY 27 2007 NYZ051-052-280230- WESTERN ALBANY NY-EASTERN ALBANY NY- 939 PM EDT SUN MAY 27 2007 ...A SMALL CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ALBANY COUNTY THROUGH 1030 PM... AT 934 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SMALL CLUSTER OF STRONG THUNDERSTORM CAPABLE OF PRODUCING...WINDS IN EXCESS OF 45 MPH...HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...AND POSSIBLE SMALL HAIL. THIS STORM WAS LOCATED NEAR BERNE...OR ABOUT 11 MILES SOUTHWEST OF ROTTERDAM...AND MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... VOORHEESVILLE BY 950 PM EDT... GUILDERLAND BY 955 PM EDT... COLONIE BY 1000 PM EDT... LOUDONVILLE AND ALBANY BY 1005 PM EDT... LATHAM AND MENANDS BY 1010 PM EDT... GREEN ISLAND...WATERVLIET AND COHOES BY 1015 PM EDT. KL
Special weather statement, May 27, 10:17 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1017 PM EDT SUN MAY 27 2007 NYZ058-059-063-064-280315- EASTERN GREENE NY-WESTERN GREENE NY-EASTERN ULSTER NY- WESTERN ULSTER NY- 1017 PM EDT SUN MAY 27 2007 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREENE AND ULSTER COUNTIES THROUGH 1115 PM... AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WINDHAM TO 16 MILES WEST OF NAPANOCH...AND MOVING EAST AT 40 MPH. THUNDERSTORMS WILL BE NEAR... WOODLAND VALLEY CAMPGROUND...WINDHAM AND PHOENICIA BY 1025 PM EDT... MOUNT TREMPER...LANESVILLE AND HUNTER BY 1030 PM EDT WEST SHOKAN AND NAPANOCH BY 1035 PM EDT... OLIVEBRIDGE AND NORTH-SOUTH LAKE CAMPGROUND BY 1040 PM EDT. KL
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.